MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; HUMERAL REVERSE HC LINER Ø39/+0MM

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; HUMERAL REVERSE HC LINER Ø39/+0MM
Model Number 04.01.0122
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374)
Date of Event 07/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14-07-2025.Reverse shoulder system 04.01.0122 humeral reverse hc liner ø39/+0mm (k170452) lot.2409942: (b)(4) items manufactured and released on 14-june-2024.Expiration date: 30-may-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional devices involved.Batch review performed on 14-07-2025 reverse shoulder system 04.01.0170 glenosphere - ø39x24.5 (k170452) lot.2424834: (b)(4) items manufactured and released on 10-dec-2024.Expiration date: 28-nov-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
At about 2 months from primary, the patient came in reporting pain due to a dislocation.The cause of the dislocation is unknown.The surgeon revised the liner.The surgery was completed successfully.

Brand Name
SHOULDER SYSTEM
Common Device Name
HUMERAL REVERSE HC LINER Ø39/+0MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22573679
Report Number3005180920-2025-00667
Device Sequence Number18553490
Product Code PHX
UDI-Device Identifier07630040706292
UDI-Public07630040706292
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0122
Device Lot Number2409942
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale